It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Thanks Bob

Re: Thanks Bob

[ Back to Messages ]

Message

Posted by Bob on November 22, 2000 at 19:13:29:

In Reply to: Thanks Bob posted by Mona on November 22, 2000 at 18:38:47:

: Mona,
I think that you will find with any medication that there can be several side effects associated with the meds, however, I believe it depends on the person. I had minor headaches occasionally at the beginning and some stomach pains, but they eventually went away. Of course, I think you will find that an occasional headache won't take place of your peace of mind. I promise you won't bleed from the eyes or talk in a slur!

I'm the creative type too. Depakote doesn't take away creativity, rather I find it helps me concentrate more...and I am just as funny as ever so it doesn't hurt the sense of humor either!

I'm really glad to have connected with you. It's made a huge difference in my life and I am happy to share the info so you can get the help you deserve too.

Have a great Thanksgiving and let me know how you're doing.
Bob



Follow Ups




All times are GMT -7. The time now is 03:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!